Title: New generalised divergence measure for increasing functions

Authors: K.C. Jain; Praphull Chhabra

Addresses: Department of Mathematics, Malaviya National Institute of Technology, Jaipur 302017, Rajasthan, India ' Department of Mathematics, Malaviya National Institute of Technology, Jaipur 302017, Rajasthan, India

Abstract: New generalised divergence measure for monotonically increasing functions is proposed and properties, bounds, some relations are derived. Further, new divergence measure of this new generalised measure's class is introduced as well with properties, bounds and numerical verification.

Keywords: bounds; increasing functions; generalised divergence measure; numerical verification; relations; properties.

DOI: 10.1504/IJICOT.2016.076964

International Journal of Information and Coding Theory, 2016 Vol.3 No.3, pp.197 - 216

Received: 12 Feb 2016
Accepted: 27 Feb 2016

Published online: 04 Jun 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article